# SDR P2EA98183

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dent
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FLT 612 - THE FOLLOWING OCCURED WHILE RAMP AGENT WAS CONNECTING TOW BAR TO PUSH TRACTOR.  L1 DOOR SKIN DAMAGED BY JETWAY.  INSTALLED DOUBLER ON L1 DOOR PER SRM 52-00-3, FIG 5.  (M)
